How To Deal With High Leukocytes And Low HB?

Illustration of How To Deal With High Leukocytes And Low HB?
Illustration: How To Deal With High Leukocytes And Low HB? Bing

Good afternoon. I want to ask. My mother had a blood test today. The result is high leukocytes while low hemoglobin. because at first my mother had a fever (from Sunday to now), the body was weak and sick, dizzy, the whole body aches, when she sleeps her chest feels tight, her weight has decreased by 5 kg (from Sunday to yesterday), if still eat, just a few spoonfuls. Earlier, after the blood test, I was only given paracetamol, antacids, and antibiotics (I forgot the name). does it not need to be treated? So are the drugs right? how is the follow-up better?

1 Answer:

Hello Dyah, Thank you for your question on HealthReplies.com


Leukocytes are white blood cells, if your mother's leukocytes are high the chances are:

Infections, namely bacterial, viral, fungal and parasitic infections
Allergy
Cancer
spinal cord disease
Liver cirrhosis
Hemolytic anemia

Meanwhile, if the HB is low or called anemia, the possible cause is hemolytic anemia, leukemia, lupus / SLE, bleeding, hemolysis, the influence of drugs. while based on the symptoms experienced by your mother with symptoms of low Hb, high leukocytes, fever, weight loss, body aches, all possible causes are:

Blood cancer or leukemia
Lupus / SLE
Lung infection


Your mother should be examined by an internal medicine specialist so that the exact cause can be determined, to find out the exact cause the doctor will conduct an examination of your mother, from a physical examination, interviews, supporting examinations such as blood tests, chest X-rays, which determine whether your mother should be treated or not. is a doctor who checks your mother's current condition directly.


What can be done at home at this time, drink lots of water, eat nutritious food, get enough rest, take medicine from the doctor according to the dose recommended by the doctor, if there is no change or your mother's condition worsens, you should immediately take your mother to the nearest hospital. or to a specialist in internal medicine.


Thank you, hopefully useful. dr.Nurmarwiyah

: by

Related Question

The Cause Of The Eyes Feel Dizzy When Playing A Cell Phone?

The Cause Of The Eyes Feel Dizzy When Playing A Cell Phone?

(1 year ago)

Hello, I want to ask lately, my eyes often get dizzy when playing a cellphone and feel like I can’t close my eyes for a long time, it always feels dizzy in my eyes. What is t...

Lower Abdominal Pain That Gets Worse On The Left Accompanied By Difficult Chapters?

Lower Abdominal Pain That Gets Worse On The Left Accompanied By Difficult Chapters?

(1 year ago)

Tonight doctor .. I am Nur 22th I want to ask it’s been almost a week my lower stomach often hurts sometimes on the right and left, I am also constipated for the chapter now ...

Causes Of Vomiting After Cataract Surgery?

Causes Of Vomiting After Cataract Surgery?

(1 year ago)

Morning .. my mother yesterday underwent a second cataract surgery (left eye), from last night vomiting, I guess that’s the effect after surgery or what? Before his eye surge...

Leave a Reply

Your email address will not be published. Required fields are marked *